Dr Shivashankar C

Dr. Shivashankar C

Assistant Professor|Department of Mathematics and Statistics


Dr Shivashankar C is an Assistant Professor in the Department of Mathematics and Statistics that falls under the Faculty of Mathematical and Physical Sciences, RUAS. He has nearly six years of teaching experience and five years of research experience. He received his doctoral degree from Bangalore University in 2017. His areas of research chiefly pertain to Number Theory, Ramanujan Number Theory and Partition Theory. He has published ten research articles in several reputed International journals and one article in a national journal.

Qualifications

  • PhD (Mathematics)

    Bangalore University

  • M.Sc. in Mathematics

    University of Mysore

  • B.Sc.(PEM)

    University of Mysore

Experience

Total years of Experience

9 years

Academic Experience

  1. Assistant Professor, Department of Mathematics (PG)- Bharathi college — Mandya — 3 years. (2011 — 2013)
  2. Lecturer — University of Visvesvaraya College of Engineering — Bangalore University, Bengaluru- 2 years 6 months (Jan. 2014 — June 2016)
  3. Assistant Professor, Department of Mathematics — Reva University Bengaluru — 1 year (July 2016 — August 2017)
  4. Assistant Professor, Department of Mathematics — M.S.Ramaiah University of Applied Sciences — Bangalore — 3 years. ( August 2017 — till date)

Research Interest

  • Number Theory, Ramanujan number theory, Partition theory

Research Expertise

  • Partititon theory

Keywords

  • Partition theory
  • Techniques
  • Ramanujan number theory

Journal Papers : 10

  1. MS Mahadeva Naika, C Shivashankar (2018), Arithmetic properties of bipartitions with designated summands, Journal of Boletín de la Sociedad Matemática Mexicana, Volume 24, Issue 1, pp. 37 – 60, 2018.
  2. MS Mahadeva Naika, C Shivashankar (2018), Congruences for Andrews singular overpartition pairs, International Journal of Number Theory, Volume 14, Issue 4, pp. 989‑1008, 2018.
  3. Chandrashekar Adiga, MS Mahadeva Naika, D Ranganatha, C Shivashankar (2018), Congruences modulo 8 for (2,k) ‑regular overpartitions for odd k>1, Arabian Journal of Mathematics, Volume 7, Issue 2, pp. 61 – 75, 2018.
  4. C Shivashankar, MS Mahadeva Naika (2018), NEW CONGRUENCES FOR OVERCUBIC PARTITION FUNCTION, Journal of MATEMATICKI VESNIK, Volume 70, Issue 1, pp. 55 – 63, 2018.
  5. MS Mahadeva Naika, C Shivashankar (2017), New congruences for overcubic partition pairs, Tbilisi Mathematical Journal, Volume 10, Issue 4, pp. 117 – 128, 2017.
  6. Megadahalli Siddanaika Mahadeva Naika,Chandrappa Shivashankar (2017), Arithmetic properties of ‑regular overpartition pairs, Turkish Journal of Mathematics, Volume 41, Issue 3, pp. 756 – 774, 2017.
  7. MS Mahadeva Naika, S Shivaprasada Nayaka, C Shivashankar (2016),

    Infinite families of congruences for 2‑color overpartitions, Tamsui Oxf. J. Inf. Math. Sci, Volume 30, Issue 1, pp. 61 – 79, 2016.

  8. MSM Naika, K Sushan Bairy, C Shivashankar (2016), Jacobi-Sohncke Type Mixed Modular Equations And Their Applications, Note di Matematica, Volume 36, Issue 1, pp. 37 – 54, 2016.

  9. MS Mahadeva Naika, C Shivashankar, Modular Relations Involving Eisenstein Series.

  10. MSM NAIKA, C SHIVASHANKAR, M HARISH, Certain rational function of singular moduli found in ramanujan’s first notebook, certain rational function of singular moduli found in ramanujan’s first notebook.

  11. D.S. Gireesh, Shivashankar C. and M.S. Mahadeva Naika, On 3- and 9‑Regular Cubic Partitions, Journal of Integer Sequences, Article 20.7.2 (2020)

  1. Qualified in Karnataka State Eligibility Test (KSET) in the year 2014 for Assistant professor and Lectureship in Karnataka